# SDR ASAA2022062438793

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 21,401 hours, 6,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Aft L Fuselage E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 785233008 FOUND AFT LH SLIDE EMERGENCY LIGHT INOP. GROUNDED - YES. REF B737-900 AMM 33-51-04-960-801 REPLACED AFT LH SLIDE EMERGENCY LIGHT OPS CHECK GOOD.
